RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Porabkovich, Andrei Ivanovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:130
Abstract pages:1002
Full texts:302
References:176
E-mail:

http://www.mathnet.ru/eng/person78009
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. A. I. Porabkovich, “Self-improvement of $(\theta,p)$ Poincaré inequality for $p>0$”, Chebyshevskii Sb., 17:1 (2016),  187–200  mathnet  elib
2015
2. V. G. Krotov, A. I. Porabkovich, “Estimates of $L^p$-Oscillations of Functions for $p>0$”, Mat. Zametki, 97:3 (2015),  407–420  mathnet  mathscinet  zmath  elib; Math. Notes, 97:3 (2015), 384–395  isi  scopus
2014
3. A. I. Porabkovich, R. V. Shanin, “A generalization of John–Nirenberg's inequailty”, Tr. Inst. Mat., 22:2 (2014),  63–73  mathnet
2012
4. I. A. Ivanishko, V. G. Krotov, A. I. Porabkovich, “A generalization of Campanato–Meyers' theorem”, Tr. Inst. Mat., 20:2 (2012),  30–35  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020